My loved one is taking Afinitor for cancer and she sleeps day and night. Any advice? - AgingCare.com

My loved one is taking Afinitor for cancer and she sleeps day and night. Any advice?

Follow
Share

She has diabetes and high blood sugar.

This question has been closed for answers. Ask a New Question.
Find Care & Housing
3

Answers

Show:
Gosh that is so sad, I hope it gets resolved soon. If current doctor cannot find a solution, don't be afraid to get a second opinion. Sometimes even talking with your pharmacist can yield great answers. Good luck!
Helpful Answer (0)
Report

Ask your wife's physician:

To explain what Afinitor is indicated for.
What the side effects are. Ie increase in glucose levels
How you can make sure your wife does not have an infection. And how to determine if she does and what you should do.
How to make sure your wife is pain free and comfortable.
Ask if other medication could be causing her to sleep more or if she needs diabetic medication adjusted...or a change in her diet.
Helpful Answer (0)
Report

Speak with her physician...
blessings to you both.
Helpful Answer (0)
Report

This question has been closed for answers. Ask a New Question.
Related
Questions